# SDR ASAA0954192

- Difficulty date: January 8, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 4,823 hours, 1,404 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 07115201
- Condition: Defective
- Location: Cabin Pressure
- Part time: 4,823 hours, 1,404 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DESCENT TO FL370 FROM FL390 FOR TURBULENCE THE CABIN PRESSURE BECAME UNSTABLE.  CABIN ALT STARTED TO CLB ALONG WITH CABIN RATE VARYING WILDLY FROM 2000' FPM CLB TO APPROX 3000' FPM DESCENT ACCOMPANIED WITH HIGH CABIN DIFF PRESSURE.  QRH CONSULTED ALONG WITH QRC TO INITIATE A DESCENT TO LWR ALT.  ATC NOTIFIED & DIVERTED TO RENO.  NO CB'S WERE FOUND TRIPPED & O2 MASKS NEVER DEPLOYED.  ALTN MODE OF ELECTRONIC PRESS. CONTROLLER SEEMED TO STABILIZE THE CABIN PRESSURE DURING DESCENT. GROUNDED YES.  LENGTH OF DIVERSION: 35 MINUTES.  R&R AFT OUTFLOW VALVE ASSEMBLY REF M/M 21-31-03.  OPS CHECKS NORMAL REF M/M TASK 213100 710 801 AND 21-31-00 700 802.
